Alert archive / Montana / Wind Advisories in 2006
Wind Advisory 19, NWS Missoula, MT
NWS Missoula, MT issued this wind advisory at Nov 6, 2006, 7:15 PM MST for 8 counties in Montana; Clearwater County, Idaho County, Idaho. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2006, 7:15 PM MST (02:15 UTC)
- Expired
- Nov 8, 2006, 9:50 AM MST
- In force
- 39 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Silver Bow County, MT
The radar
The Missoula radar (KMSX), 40 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KMSO 070215 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 715 PM MST MON NOV 6 2006 IDZ007-071800- /O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/ /O.NEW.KMSO.WI.Y.0019.061107T0215Z-061107T1800Z/ OROFINO/GRANGEVILLE REGION- 615 PM PST MON NOV 6 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 10 AM PST TUESDAY FOR THE CAMAS PRAIRIE... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY FOR THE CAMAS PRAIRIE AREA OF NORTHERN IDAHO...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS WILL CONTINUE IN THE GRANGEVILLE AREA AND THE CAMAS PRAIRIE THROUGH THE NIGHT AND INTO TUESDAY MORNING. HOWEVER...THESE WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ002-006-043-071800- /O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/ /O.NEW.KMSO.WI.Y.0019.061107T0215Z-061107T1800Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 715 PM MST MON NOV 6 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 11 AM MST TUESDAY ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS WILL CONTINUE IN THE HIGHER TERRAIN OF WESTERN MONTANA THROUGH THE NIGHT AND INTO TUESDAY MORNING. HOWEVER...THESE WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ009-010-MTZ001-004-070315- /O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1200Z/ WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- LOWER CLARK FORK REGION- 715 PM MST MON NOV 6 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE HIGH WIND WARNING. THE STRONGER WINDS SHOULD STAY NORTH OF LEMHI COUNTY. $$ IDZ008-MTZ005-070315- /O.CAN.KMSO.WI.Y.0018.000000T0000Z-061107T1200Z/ LOWER HELLS CANYON/SALMON RIVER REGION- MISSOULA/BITTERROOT VALLEYS- 715 PM MST MON NOV 6 2006 /615 PM PST MON NOV 6 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. VALLEYS IN WESTERN MONTANA AND NORTH CENTRAL IDAHO WILL BE BREEZY AT TIMES TONIGHT AND TUESDAY...BUT WINDS ARE NOT EXPECTED TO REACH ADVISORY CRITERIA. $$ MTZ007-071800- /O.EXT.KMSO.HW.W.0005.000000T0000Z-061107T1800Z/ BUTTE/BLACKFOOT REGION- 715 PM MST MON NOV 6 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST TUESDAY ABOVE 6000 FEET... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 AM MST TUESDAY FOR THE MOUNTAINS ABOVE 6000 FEET IN THE BUTTE BLACKFOOT REGION. WIND GUSTS OF 50 TO 55 MPH WILL CONTINUE ALONG HIGHWAY 2 AT MCDONALD PASS...AS WELL AT OTHER MOUNTAIN LOCATIONS ABOVE 6000 FEET...THROUGH THE NIGHT AND TUESDAY MORNING. AREAS BELOW 6000 FEET WILL SEE GUSTY WINDS AS WELL...BUT ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA. $$
6 follow-up statements
000 WWUS75 KMSO 071225 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 525 AM MST TUE NOV 7 2006 MTZ007-071800- /O.CAN.KMSO.HW.W.0005.000000T0000Z-061107T1800Z/ /O.EXA.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/ BUTTE/BLACKFOOT REGION- 525 AM MST TUE NOV 7 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE HIGH WIND WARNING HAS BEEN CANCELLED. STRONG WINDS WILL CONTINUE OVER THE HIGHER TERRAIN OF WESTERN MONTANA INTO TUESDAY MORNING. HOWEVER...THESE WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. WINDS 25 TO 35 WITH GUSTS UP TO 45 ARE STILL POSSIBLE THIS MORNING OVER HIGHER ELEVATIONS. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ007-071800- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/ OROFINO/GRANGEVILLE REGION- 425 AM PST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... STRONG WINDS WILL CONTINUE IN THE GRANGEVILLE AREA AND THE CAMAS PRAIRIE INTO TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MTZ002-006-043-071800- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061107T1800Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 525 AM MST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING FOR ELEVATIONS ABOVE 5000 FEET... STRONG WINDS WILL CONTINUE IN THE HIGHER TERRAIN OF WESTERN MONTANA INTO TUESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH WITH OCCASIONAL HIGHER GUSTS ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KMSO 071635 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 935 AM MST TUE NOV 7 2006 IDZ007-080300- /O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/ OROFINO/GRANGEVILLE REGION- 835 AM PST TUE NOV 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR CAMAS PRAIRIE AND GRANGEVILLE AREAS... THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 7 PM PST THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH SUSTAINED WITH GUSTS TO 50 MPH BY AFTERNOON AND CONTINUE IN THE GRANGEVILLE AREA AND THE CAMAS PRAIRIE UNTIL THIS EVENING...BEFORE DIMINISHING. LOCATIONS ELSEWHERE WILL EXPERIENCE SOUTH WINDS OF 15 TO 25 MPH THROUGH THIS EVENING. $$ MTZ002-006-043-080600- /O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 935 AM MST TUE NOV 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 5000 FEET... THE WIND ADVISORY HAS BEEN EXTENDED TO 5 AM MST WEDNESDAY FOR HIGHER TERRAIN ABOVE 5000 FEET. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 5000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH. $$ MTZ007-080600- /O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ BUTTE/BLACKFOOT REGION- 935 AM MST TUE NOV 7 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 6000 FEET... THE WIND ADVISORY HAS BEEN EXTENDED UNTIL 5 AM MST WEDNESDAY FOR LOCATIONS ABOVE 6000 FEET. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER GUSTS. $$
000 WWUS75 KMSO 072133 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 233 PM MST TUE NOV 7 2006 IDZ007-080300- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/ OROFINO/GRANGEVILLE REGION- 133 PM PST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH SUSTAINED WITH GUSTS TO 50 MPH LATER THIS AFTERNOON AND CONTINUE THIS EVENING IN THE GRANGEVILLE AND CAMAS PRAIRIE AREAS. WINDS ARE EXPECTED TO DIMINISH AFTER DARK. LOCATIONS ELSEWHERE WILL EXPERIENCE SOUTH WINDS OF 15 TO 25 MPH THROUGH THIS EVENING. $$ MTZ002-006-043-080600- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 233 PM MST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 5000 FEET... A WIND ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 5000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH. $$ MTZ007-080600- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ BUTTE/BLACKFOOT REGION- 233 PM MST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 6000 FEET... A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER GUSTS. $$
000 WWUS75 KMSO 080241 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 741 PM MST TUE NOV 7 2006 IDZ007-080345- /O.EXP.KMSO.WI.Y.0019.000000T0000Z-061108T0300Z/ OROFINO/GRANGEVILLE REGION- 641 PM PST TUE NOV 7 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING. SOUTH WINDS HAVE DECREASED BELOW ADVISORY CRITERIA...HOWEVER CONDITIONS WILL REMAIN GUSTY WITH SOUTHWEST WINDS 15 TO 25 MPH. $$ MTZ002-006-043-081200- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 741 PM MST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 5000 FEET... A WIND ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 5000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 5000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH. $$ MTZ007-081200- /O.CON.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ BUTTE/BLACKFOOT REGION- 741 PM MST TUE NOV 7 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY ABOVE 6000 FEET... A WIND ADVISORY ABOVE 6000 FEET REMAINS IN EFFECT UNTIL 5 AM MST WEDNESDAY. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER GUSTS. $$
000 WWUS75 KMSO 081106 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 406 AM MST WED NOV 8 2006 MTZ002-006-043-081215- /O.CAN.KMSO.WI.Y.0019.000000T0000Z-061108T1200Z/ WEST GLACIER REGION-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 406 AM MST WED NOV 8 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS ARE STILL EXPECTED THROUGH THE DAY TODAY...ESPECIALLY AT HIGHER ELEVATIONS. $$ MTZ007-081800- /O.EXT.KMSO.WI.Y.0019.000000T0000Z-061108T1800Z/ BUTTE/BLACKFOOT REGION- 406 AM MST WED NOV 8 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ABOVE 6000 FEET INTO WEDNESDAY MORNING. LOCATIONS BELOW 6000 FEET WILL EXPERIENCE WINDS SOUTHWEST 15 TO 25 MPH WITH SOME HIGHER GUSTS. $$
000 WWUS75 KMSO 081650 NPWMSO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 950 AM MST WED NOV 8 2006 MTZ007-081800- /O.CAN.KMSO.WI.Y.0019.000000T0000Z-061108T1800Z/ BUTTE/BLACKFOOT REGION- 950 AM MST WED NOV 8 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE WIND ADVISORY. ALTHOUGH BREEZY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THIS AFTERNOON OVER SOUTHWEST MONTANA...ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED TODAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this wind advisory went out at Nov 6, 4:59 PM MST, 2 hours 16 minutes earlier.
Area forecast discussion, Nov 6, 4:59 PM MST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MISSOULA MT
459 PM MST MON NOV 6 2006
.DISCUSSION...TONIGHT THROUGH TUESDAY REMAINS A VERY ACTIVE
FORECAST PERIOD. WINDS HAVE BEEN PICKING UP ACROSS NORTH CENTRAL
IDAHO AND NORTH WEST MONTANA AND WILL REMAIN STRONG AND GUSTY INTO
TUESDAY. THUS WILL KEEP ALL WARNINGS AND ADVISORIES GOING. IN
ADDITION HAVE RECEIVED REPORTS OF SIGNIFICANT RAINFALL ALREADY
ACROSS THE FORECAST AREA WITH MORE ON ITS WAY. LOOKING AT THE
WATER VAPOR SATELLITE IMAGERY...THE MOISTURE FEED INTO OUR AREA
STRETCHES ALL THE WAY OUT TO THE HAWAIIAN ISLANDS. MODELS ARE IN
GENERALLY GOOD AGREEMENT WITH KEEPING PRECIPITATION GOING ACROSS
THE REGION THROUGH THIS TIME FRAME...WITH THE HEAVIEST
PRECIPITATION CENTERED OVER NORTH CENTRAL IDAHO. TEMPERATURES WILL
REMAIN MILD WITH SNOW LEVELS REMAINING VERY HIGH.
RAINFALL...HEAVY AT TIMES...WILL CONTINUE THROUGH EARLY TUESDAY
EVENING ACROSS MUCH OF WESTERN MONTANA AND CENTRAL IDAHO. BY
WEDNESDAY MORNING THE HEAVIEST PRECIPITATION WILL SHIFT SOUTH AND
EAST AS THE UPPER LEVEL JET STREAM PASSES OVER MONTANA. CLOUDY SKIES
WITH SCATTERED RAIN SHOWERS WILL CONTINUE THROUGHOUT THE DAY
WEDNESDAY...HOWEVER ACCUMULATIONS WILL BE LESS INTENSE AS THE
BEST UPPER LEVEL SUPPORT AND THE UPPER LEVEL MOISTURE TAP BECOMES
CUT OFF. TEMPERATURES WILL ONCE AGAIN BE WARM TOMORROW DUE TO THE
INFLUENCE OF THIS SUB-TROPICAL AIR MASS.
FORECAST MODELS CONTINUE TO SHOW A WEAK WAVE PASSING THROUGH THE
FLOW ON THURSDAY PRODUCING COOLER TEMPERATURES AND DROPPING SNOW
LEVELS TO AROUND 6000 FEET. SCATTERED RAIN AND MOUNTAIN SNOW
SHOWERS ARE POSSIBLE WITH THIS SYSTEM WEDNESDAY NIGHT AND
THURSDAY. THIS WAVE WILL MOVE THROUGH THE REGION BY THURSDAY EVENING.
A WEAK RIDGE DEVELOPS THURSDAY NIGHT THROUGH MIDDAY FRIDAY BUT
WILL BE SHORT LIVED AS ANOTHER STRONG WEATHER SYSTEM FROM THE
PACIFIC NORTHWEST MOVES INTO THE NORTHERN ROCKIES. STRONG UPPER
LEVEL WINDS WILL SETUP GOOD OROGRAPHIC FLOW THROUGH SATURDAY.
THIS FLOW ALONG WITH LOWERING TEMPERATURES AND SNOW LEVELS WILL
PRODUCE THE LIKELIHOOD OF MOUNTAIN SNOWS. SUNDAY AND MONDAY A
TROUGH OF LOW PRESSURE WILL CONTINUE TO COOLING TREND BRINGING THE
POSSIBILITY OF SNOW SHOWERS IN THE VALLEYS.
&&
.AVIATION...WINDS WILL CONTINUE TO BE GUSTY THIS EVENING AND
OVERNIGHT EFFECTING ALL AVIATION ROUTES AND TERMINALS. PRIMARY AREAS
WILL BE HIGHER ELEVATIONS AND EXPOSED LOCATIONS TO WESTERLY FLOW.
WIDESPREAD RAIN AND LOW CEILINGS CAUSING OBSCURATION TO MOUNTAINS
AND PASSES WILL CONTINUE THROUGH TOMORROW. FOG WILL AFFECT
VISIBILITY ALONG ROUTE 338 OVER LOOKOUT AND FOURTH OF JULY PASSES.
PLEASE SEE APPROPRIATE TAFS AND TWEBS FOR FURTHER INFORMATION.
&&
.HYDROLOGY...HEAVY RAINFALL AMOUNTS...UP TO 7 INCHES TOTAL OVER
HIGHER MOUNTAINS THROUGH TUESDAY...ARE EXPECTED OVER NORTHWEST
MONTANA AND NORTH CENTRAL IDAHO. SMALL STREAMS AND CREEKS MAY FILL
TO NEAR BANK FULL THROUGH WEDNESDAY. ROCK SLIDES AND DEBRIS FLOWS
WILL ALSO BE A THREAT. HOWEVER...THERE IS LITTLE THREAT OF MAIN STEM
RIVER FLOODING AS STAGE LEVELS ARE CURRENTLY LOW.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING UNTIL 5 AM MST TUESDAY ABOVE 5000 FEET FOR
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
POTOMAC/SEELEY LAKE REGION-WEST GLACIER REGION.
WIND ADVISORY UNTIL 5 AM MST TUESDAY FOR BITTERROOT
VALLEY.
ID...HIGH WIND WARNING UNTIL 5 AM MST /4 AM PST/ TUESDAY ABOVE 5500
FEET FOR EASTERN LEMHI COUNTY-OROFINO/GRANGEVILLE REGION-
WESTERN LEMHI COUNTY.
WIND ADVISORY UNTIL 4 AM PST TUESDAY FOR LOWER HELLS
CANYON/SALMON RIVER REGION.
&&
SHORT TERM...KOLATA
LONG TERM....DICKERSON/RPN
HYDROLOGY...RPN
AVIATION...FOSTER
weather.gov/missoulaHazardous weather outlook, Nov 6, 2:07 PM MST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
207 PM MST MON NOV 6 2006
IDZ007-MTZ001-002-004-006-070500-
OROFINO/GRANGEVILLE REGION-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-LOWER CLARK FORK REGION-
BITTERROOT/SAPPHIRE MOUNTAINS-
207 PM MST MON NOV 6 2006 /107 PM PST MON NOV 6 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST /4 AM PST/ TUESDAY
ABOVE 5000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWMSO /WWUS75 KMSO/
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS AND LOCAL HEAVY RAIN TONIGHT. THE STRONGEST WINDS WILL
OCCUR OVER THE CAMAS PRAIRIE NEAR GRANGEVILLE IDAHO AND ACROSS THE
HIGHER TERRAIN IN IDAHO AND MONTANA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WIDESPREAD RAINFALL AND VERY STRONG WINDS WILL CONTINUE
TUESDAY BEFORE TAPERING OFF WEDNESDAY. RUNOFF FROM LOCAL HEAVY
RAINFALL MAY CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA
HIGHWAYS. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY
INTO EARLY WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ008-070500-
LOWER HELLS CANYON/SALMON RIVER REGION-
107 PM PST MON NOV 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WIND ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWMSO /WWUS75 KMSO/
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS AND LIGHT TO MODERATE RAIN TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WIDESPREAD RAINFALL AND VERY STRONG WINDS WILL CONTINUE
TUESDAY BEFORE TAPERING OFF WEDNESDAY. RUNOFF FROM RAINFALL MAY
CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA HIGHWAYS. IN
ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY INTO EARLY
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ009-010-MTZ007-043-070500-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
207 PM MST MON NOV 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO AND WEST CENTRAL MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST TUESDAY ABOVE5500
FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWMSO /WWUS75 KMSO/
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE STRONG
WINDS TONIGHT. MODERATE TO LOCALLY HEAVY RAIN CAN BE EXPECTED IN
THE SEELEY LAKE REGION OF MONTANA. THE STRONGEST WINDS WILL OCCUR
OVER HIGHER TERRAIN. MOTORISTS SHOULD BE PREPARED FOR OCCASIONAL
STRONG WIND GUSTS...ESPECIALLY OVER PASSES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
MODERATE TO LOCALLY HEAVY RAINFALL ALONG WITH STRONG WINDS WILL
CONTINUE TUESDAY IN THE SEELEY LAKE REGION. RAINFALL AND WINDS
WILL BEGIN TO TAPER OFF BY EARLY WEDNESDAY. MOTORISTS SHOULD
CONTINUE TO BE AWARE OF OCCASIONAL STRONG WIND GUSTS ESPECIALLY
OVER HIGHER TERRAIN.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ005-070500-
MISSOULA/BITTERROOT VALLEYS-
207 PM MST MON NOV 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MONTANA.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WIND ADVISORY IN EFFECT UNTIL 5 AM MST TUESDAY.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
GTFNPWMSO /WWUS75 KMSO/
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING OVER THE AREA WILL CAUSE OCCASIONALLY
STRONG AND GUSTY WINDS...ESPECIALLY NEAR CANYONS WITHIN THE BITTERROOT
VALLEY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
STRONG AND GUSTY WINDS MAY CONTINUE TO BE EXPERIENCED TUESDAY
NEAR CANYONS WITHIN THE BITTERROOT VALLEY BEFORE DECREASING TUESDAY
NIGHT.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
IDZ005-006-070500-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
107 PM PST MON NOV 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING THROUGH THE AREA WILL CAUSE
MODERATE TO LOCALLY HEAVY RAINFALL. RUNOFF FROM RAINFALL MAY
CAUSE ROCK AND DEBRIS FLOWS OVER AREA HIGHWAYS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WIDESPREAD RAINFALL AND VERY STRONG WINDS OVER THE HIGHER TERRAIN
WILL CONTINUE TUESDAY BEFORE DECREASING WEDNESDAY. RUNOFF FROM
RAINFALL MAY CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA
HIGHWAYS. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES TUESDAY
INTO EARLY WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ003-070500-
FLATHEAD/MISSION VALLEYS-
207 PM MST MON NOV 6 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG WEATHER SYSTEM MOVING THROUGH THE AREA WILL CAUSE WIDESPREAD
RAINFALL WITH BREEZY CONDITIONS TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
WIDESPREAD RAINFALL AND BREEZY CONDITIONS WILL CONTINUE
TUESDAY BEFORE DECREASING WEDNESDAY. RUNOFF FROM RAINFALL MAY
CAUSE ROCK OR MUD SLIDES AND DEBRIS FLOWS ONTO AREA HIGHWAYS NEAR
STEEP TERRAIN. IN ADDITION...SMALL STREAMS MAY SEE RAPID RISES
TUESDAY INTO EARLY WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.Nearby
Wind Advisories in Montana, 2006Wind Advisories in Idaho, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.